Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    52
  • comments
    14
  • views
    17422

Day 10

November121

228 views

I'm on day ten of accutane. My lips are getting drier every day. If I don't put on Vaseline for a few hours, they hurt and look extremely chapped. My skin is noticeably less red. But still sensitive. It doesn't seem dry, just occasional peeling. It's still super oily. My blackheads have stayed away! My forehead is pretty clear, however my jawline is doing worse. Lots of dried up pimples and under the skin cysts. I get more whiteheads that I sometimes pop. I should really stop. My hair is a lot drier. I haven't noticed any headaches or joint pains. I did get a cold, and from what I've been reading on here, it seems like most people get a cold during their first two weeks. Is that also a side effect? Or coincidence? Well good luck to everyone out there!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×